Alert archive / Georgia / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 32, NWS Charleston, SC

April 2, 2005Bryan County, Chatham County, Liberty County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Apr 2, 2005, 3:44 AM EST for Bryan County, Chatham County, Liberty County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2005, 3:44 AM EST (08:44 UTC)
Expired
Apr 2, 2005, 4:15 AM EST
In force
31 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

Counties Bryan County, GA, Chatham County, GA, Liberty County, GA

The radar

The Charleston,SC radar (KCLX), 93 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 8.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2005-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2005-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -188 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
707 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-188 m²/s²
0-3 km storm-relative helicity
-70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KCHS 020844
SVRCHS
GAC029-051-179-020915-
/O.NEW.KCHS.SV.W.0032.050402T0844Z-050402T0915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
344 AM EST SAT APR 2 2005

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BRYAN COUNTY IN SOUTHEAST GEORGIA
  CHATHAM COUNTY IN SOUTHEAST GEORGIA
  LIBERTY COUNTY IN SOUTHEAST GEORGIA

* UNTIL 415 AM EST

* AT 342 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
  WINDS HAIL.  THIS STORM WAS LOCATED NEAR HALFMOON LANDING...OR
  ABOUT 15 MILES SOUTH OF RICHMOND HILL...MOVING NORTHEAST AT 75 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  SUNBURY AND BELFAST...
  FORT MCALLISTER AND KELLER...
  BEAULIEU AND MONTGOMERY...
  ISLE OF HOPE AND SKIDAWAY ISLAND...
  WILMINGTON ISLAND...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3175 8144 3163 8128 3198 8083 3206 8106

$$
1 follow-up statement
000 
WWUS52 KCHS 020900
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
400 AM EST SAT APR 2 2005

GAC029-051-179-020915-
/O.CON.KCHS.SV.W.0032.000000T0000Z-050402T0915Z/
BRYAN-CHATHAM-LIBERTY-
400 AM EST SAT APR 2 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM EST
FOR BRYAN...CHATHAM AND LIBERTY COUNTIES...

AT 356 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED NEAR SKIDAWAY ISLAND...OR ABOUT 15 MILES SOUTH
OF SAVANNAH...MOVING NORTHEAST AT 75 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BEAULIEU...BELFAST...FORT MCALLISTER...HALFMOON LANDING...ISLE OF
HOPE...KELLER...MONTGOMERY...SANDFLY...SKIDAWAY ISLAND...SUNBURY...
THUNDERBOLT...VERNONBURG...WHITE BLUFF...WILMINGTON ISLAND AND
WINDSOR FOREST.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER 
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR 
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3175 8144 3163 8128 3198 8083 3206 8106

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 2:30 AM EST, 1 hour 14 minutes earlier.

Area forecast discussion, Apr 2, 2:30 AM EST, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
230 AM EST SAT APR 2 2005

.SHORT TERM /TODAY THROUGH SUNDAY/...LOW PRES SYS CONTINUING TO PUSH
NE AWAY FROM THE CWFA WILL DRAG A CDFNT THRU THE AREA BETWEEN
12Z-15Z THIS MRNG. RADAR MOSAIC SHOWING TWO DISTINCT BATCHES OF
PRECIP. ONE IS WELL WITHIN THE COASTAL WATERS CONTINUING TO PUSH
E...WHILE THE SECOND OVER ERN AND CENTRAL GA WILL CONTINUE TO MOVE
E. IT/S THIS SECOND BATCH THAT WILL REQUIRE POPS FOR THE MRNG ACRS
THE CWFA. WILL CARRY CHC OVER ALL AREAS EXCEPT COASTAL SC AND
COASTAL WATERS WHICH WILL HAVE LIKELY POPS BEING THAT IT WILL HAVE
LONGEST DURATION OF ONGOING PRECIP. WITH FROPA XPCTD NOT LONG AFTER
SUNRISE AND BEST INSTABILITY AND SHEAR OFFSHORE...WILL NOT CARRY
TSTM MENTION NOR RE-ISSUE SEVERE WX OUTLOOK. ALSO...WITH ONLY LIGHT
SHWRS XPCTD FOR INLAND COUNTIES FOLLOWED BY CLEARING SKIES HAVE
CANCELLED FLOOD WATCH.

HIGH PRES THEN RUSHES IN LATE TDA THRU SUN THAT WILL MAKE FOR MOCLR
SKIES BY SUN. TWO CONCERNS ARISE...COOLER TEMPS AND INCRD WINDS FOR
TNGT AND SUN. CAA WILL HOLD VALUES IN THE LOW TO MID 60S TDA THEN
DROP TEMPS TO NR 40 TNGT. WITH THE INCRD WINDS...THIS WILL MAKE FOR
WIND CHILLS NR THE FREEZING MARK LATE TNGT INTO SUN MRNG. WILL ISSUE
SPS TO ADDRESS. AS FOR WINDS...SEE BELOW.
&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...HIGH PRES TO DOMINATE THE
WX SUN NGT THRU WED. HIGH PRES MOVES OFFSHORE WED NGT THEN NEXT LOW
PRES SYS LOOKS TO AFFECT THE AREA THU INTO FRI. WITH MODELS DELAYING
THE ARRIVAL OF THIS SYS...HAVE REMOVED POPS FROM WED AND WED NGT BUT
INCRD POPS TO 40 FOR THU THRU FRI. TEMPS GENERALLY NEAR NORMAL THRU
THE WEEK.
&&

.WIND ADVISORY...MODELS CONTINUE TO PAINT SOME IMPRESSIVE WINDS OVER
THE AREA LATE THIS MORNING INTO THE AFTERNOON HOURS...AND LASTING
WELL INTO THE EVENING.  WITH IMPRESSIVE UPPER LOW DIVING SOUTH INTO
THE TN VALLEY TODAY...STRONG WINDS ALOFT IN THE 35-50KT RANGE WILL
MIX DOWN AS TEMPS AT 850 AND 700 MB COOL.  IN ADDITION...SFC
PRESSURES ARE FORECAST TO CONTINUE TO FALL AS SFC LOW DEEPENS OVER
THE MID ATLANTIC.  WILL CARRY WIND ADVISORY THROUGH 8 PM...WHICH AT
THAT TIME LAKE WIND ADVISORY WILL LIKELY BE PICKED UP AND CARRIED
INTO TONIGHT AND THE EARLY MORNING HOURS ON SUN.
&&

.MARINE...WILL CONTINUE WITH ONGOING GALES AND ADD AMZ354 INTO THE
MIX.  MODELS CONTINUE TO SHOW VERY IMPRESSIVE WINDS AT THE SFC AND
ALOFT STARTING LATE THIS MORNING...PEAKING AROUND MID
AFTERNOON...AND LINGERING WELL INTO THE EVENING HOURS.  MAY HAVE TO
HOLD ONTO GALES FOR SOME ZONES WELL AFTER DARK FOR THE FACT THAT
TEMPS WILL BE DROPPING WITH CAA...ALLOWING FOR AN UNSTABLE PROFILE
AND EXCELLENT MIXING.  A GOOD GRADIENT WILL REMAIN OVER THE AREA ON
SUN WITH STRONG SFC LOW TAKING ITS TIME TO EXIT THE MID ATLANTIC AND
NE.  EXPECT SCA TO REPLACE THE GALES AND LAST THROUGH MUCH OF SUN.
FINALLY GET A BREAK FROM THE WINDS FIRST OF THE WEEK WITH SFC HIGH
OVER THE NORTHERN GULF MOVING OFF OUR COAST.  MID WEEK WILL SEE THE
RETURN OF THE SEABREEZE ALONG THE BEACHES.  EXTENDED GRIDS WILL
CONTINUE TO FOLLOW HPC GUIDANCE OF NEXT FRONT CROSSING THE AREA
EARLY THU.
&&

.AVIATION...WILL CONTINUE THE POSSIBILITY OF SOME SH AND CB THROUGH
THE EARLY MORNING HOURS AS FRONT AND TROF APPROACHES FROM THE WEST.
ATMOSPHERE IS FAIRLY WORKED OVER SO DO NOT ANTICIPATE WIDESPREAD TS
BY 12Z...BY SHOWERS WILL BE IN THE VCNTY.  UNTIL THEN...SOME LOW
CIGS HAVE BEEN HANGING NEAR THE COAST AT NBC.  SOME OF THIS STRATOCU
WILL LIKELY MOVE UP THE COAST AND AFFECT THE CHS TAF.  HAVE THIS
COVERED IN A TEMPO GROUP THROUGH THE PREDAWN HOURS.  ONCE THE
CONVECTION CLEARS OUT BY 12-14Z...WIND WILL BE THE ONLY REMAINING
ISSUE.  GUSTS TO 35 KT NOT OUT OF THE QUESTION DURING THE AFTERNOON
HOURS.  SFC WINDS SHOULD BE STRONG ENOUGH TO KEEP WS OUT OF THE TAFS
FOR NOW.  MAY HAVE TO REVISIT LATE TONIGHT AS WINDS START TO DROP
BUT 850 WINDS ARE FORECAST TO REMAIN IN THE 40-50KT RANGE.
&&

.CHS WATCHES/WARNINGS/ADVISORIES...
SC...WIND ADVISORY ALL ZONES THROUGH 8PM.
GA...WIND ADVISORY ALL ZONES THROUGH 8PM.
MARINE...GALE WARNING AMZ330-350-352-354-374.
&&

JPC/PY
Hazardous weather outlook, Apr 1, 9:36 PM EST, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
936 PM EST FRI APR 1 2005

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-021000-
ALLENDALE-BEAUFORT-BERKELEY-BULLOCH-CANDLER-CHARLESTON-COASTAL BRYAN-
COASTAL CHATHAM-COASTAL COLLETON-COASTAL JASPER-COASTAL LIBERTY-
COASTAL MCINTOSH-DORCHESTER-EFFINGHAM-EVANS-HAMPTON-INLAND BRYAN-
INLAND CHATHAM-INLAND COLLETON-INLAND JASPER-INLAND LIBERTY-
INLAND MCINTOSH-JENKINS-LONG-SCREVEN-TATTNALL-
INCLUDING THE CITIES OF...CLAXTON...DARIEN...HALFMOON LANDING...
HINESVILLE...LUDOWICI...METTER...MILLEN...PEMBROKE...REIDSVILLE...
SAVANNAH...SPRINGFIELD...STATESBORO...SYLVANIA...TOWNSEND...
WILMINGTON...WILMINGTON ISLAND...ALLENDALE...BEAUFORT...CHARLESTON...
HAMPTON...HILTON HEAD ISLAND...MONCKS CORNER...RIDGELAND...
SAINT GEORGE AND WALTERBORO
936 PM EST FRI APR 1 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM SOUTH SANTEE
RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA.

...SLIGHT RISK OF SEVERE THUNDERSTORMS FOR SOUTHEAST SOUTH CAROLINA
AND SOUTHEAST GEORGIA OVERNIGHT INTO EARLY SATURDAY MORNING...

...FLOOD WATCH IN EFFECT FOR PORTIONS OF SOUTHEAST SOUTH CAROLINA
AND SOUTHEAST GEORGIA UNTIL EARLY SATURDAY MORNING...

.DAY ONE...TONIGHT.
.SEVERE THUNDERSTORMS...A STRONG COLD FRONT WILL PUSH THROUGH THE
AREA LATE TONIGHT AND EARLY SATURDAY MORNING. AHEAD OF THIS
FRONT...SOME STRONG TO POSSIBLY SEVERE STORMS MAY DEVELOP. THE MAIN
WEATHER HAZARDS ARE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL.
PLEASE REFER TO THE DAY 1 CONVECTIVE OUTLOOK FROM THE STORM
PREDICTION CENTER AND THE SEVERE WEATHER OUTLOOK FROM THIS OFFICE
FOR ADDITIONAL INFORMATION.

.FLOODING...WITH THE A SATURATED GROUND AND STILL SOME ADDITIONAL
RAINS TO MOVE IN OVERNIGHT...THE FLOOD WATCH FOR SOME INLAND
COUNTIES REMAINS IN EFFECT UNTIL 5 AM SATURDAY. PLEASE REFER TO THE
FLOOD WATCH ISSUED BY THIS OFFICE FOR ADDITIONAL INFORMATION.

.RIVER FLOODING...FLOOD WARNINGS ARE IN EFFECT FOR ALL RIVER FLOOD
POINTS IN THE COUNTY WARNING FORECAST AREA. PLEASE REFER TO THE
LATEST FLOOD WARNINGS AND STATEMENTS FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
.STRONG WINDS...STRONG WEST WINDS ARE EXPECTED TO DEVELOP ACROSS THE
ENTIRE COUNTY WARNING AREA SATURDAY AND SATURDAY NIGHT BEHIND A COLD
FRONT. WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. A WIND
ADVISORY MAY BE NEEDED ON SATURDAY IF WINDS ARE A BIT STRONGER THAN
CURRENTLY FORECAST.

.MARINE WINDS...GALE WARNINGS ARE IN EFFECT FOR THE COASTAL WATERS
FROM SOUTH SANTEE RIVER SOUTH CAROLINA TO SAVANNAH GEORGIA OUT 20 NM
AND FROM SAVANNAH GEORGIA TO ALTAMAHA GEORGIA OUT 20 TO 60 NM ON
SATURDAY. PLEASE REFER TO THE LATEST MARINE WEATHER STATEMENT FOR
ADDITIONAL INFORMATION.

.RIVER FLOODING...FLOOD WARNINGS ARE EXPECTED TO REMAIN IN EFFECT
FOR ALL RIVER FLOOD POINTS IN THE COUNTY WARNING FORECAST AREA OVER
THE NEXT FEW DAYS. PLEASE REFER TO THE LATEST FLOOD WARNINGS AND
STATEMENTS FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED OVERNIGHT.

33

In the hours before

Special weather statement, Apr 1, 9:48 PM EST, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
948 PM EST FRI APR 1 2005

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-021000-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER...
STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE...
FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI...
HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER...
RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON...
JASPER
948 PM EST FRI APR 1 2005

...SEVERE WEATHER OUTLOOK...

...SLIGHT RISK OF SEVERE THUNDERSTORMS FOR SOUTHEAST SOUTH CAROLINA
AND SOUTHEAST GEORGIA LATE TONIGHT INTO EARLY SATURDAY MORNING...

A VIGOROUS AREA OF LOW PRESSURE SYSTEM WILL MOVE ALONG THE WEST SIDE
OF THE APPALACHIANS OVERNIGHT AND EARLY SATURDAY. AN ASSOCIATED COLD
FRONT ACROSS EASTERN ALABAMA AND WESTERN GEORGIA FRIDAY EVENING WILL
MOVE STEADILY EAST OVERNIGHT. AHEAD OF THE FRONT A VERY MOIST AND
SLIGHTLY UNSTABLE AIR MASS WILL RESULT...AS WIND FIELDS ALSO
INCREASE ACROSS THE REGION. THIS WILL RESULT IN A SLIGHT RISK OF
STRONG OR EVEN SEVERE THUNDERSTORMS LATE TONIGHT AND EARLY SATURDAY
MORNING. THE PRIMARY HAZARDS WILL BE LARGE HAIL IN EXCESS OF ONE
INCH IN DIAMETER AND WIND GUSTS IN EXCESS OF 60 MPH.

THE EXPECTED TIMING OF ANY STRONG OR SEVERE THUNDERSTORMS IS BETWEEN
2 AM AND 4 AM FROM METTER TO SYLVANIA AND HAMPTON...BETWEEN 3 AM AND
5 AM FROM WALTERBORO TO SPRINGFIELD TO LUDOWICI...AND FROM 5 AM TO 7
AM FROM MCCLELLANVILLE TO CHARLESTON...BEAUFORT...SAVANNAH AND
DARIEN.

THIS IS A POTENTIALLY DANGEROUS SITUATION. EMERGENCY
MANAGERS...POLICE AND SHERIFF PERSONNEL...SKYWARN SPOTTERS AND THE
GENERAL PUBLIC SHOULD STAY TUNED TO NOAA WEATHER RADIO ALL
HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR THE LATEST STATEMENTS
FROM THE NATIONAL WEATHER SERVICE.

ADDITIONAL INFORMATION IS AVAILABLE ON THE INTERNET AT
WWW.ERH.NOAA.GOV/CHS.

33
Special weather statement, Apr 2, 3:19 AM EST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
319 AM EST SAT APR 2 2005

GAZ117-119-138>141-020845-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-INLAND
LIBERTY-INLAND MCINTOSH-
319 AM EST SAT APR 2 2005

...STRONG THUNDERSTORMS WILL IMPACT MCINTOSH COUNTY...BRYAN COUNTY...
CHATHAM COUNTY AND LIBERTY COUNTY THROUGH 345 AM EST...

AT 319 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES SOUTHWEST OF COX...OR ABOUT 13
MILES WEST OF DARIEN...MOVING NORTHEAST AT 75 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND TOWNSEND...COX...
WARSAW...VALONA...JONES...HUXFORD...CRESCENT...BRICKSTON...ARDICK AND
PINE HARBOR THROUGH 345 AM EST.

HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 8:22 PM ESTSpecial Marine WarningCHS53 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.